| Model Number |
EC34-I10CL |
| Medical Device Problem Codes |
Optical Distortion (3000); Scratched Material (3020); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model ec34-i10cl-us is available in the usa with 510k number k190805.Evaluation summary it was caused due to a fluid damage from the lg connector assy and the control body.In addition, we confrimed that the insertion flexible tube (ift) bump and the objective lens unit scratch; however, these are not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
Date of event not known for the exact date, we just know the year the complaint was sent in to manufacturer.This event occurred at the time of during use.There was no report of patient harm.The user found that the ocular lens was foggy and couldn't observe clearly.Then the user changed another one to go on operation.